# SDR 2007UALA04624

- Difficulty date: November 9, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 49,360 hours, 9,369 cycles
- Engine: Pwa PW4077
- Engine time: 38,999 hours, 5,997 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Vibration
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

ON STARTING LEFT ENGINE, LOUD RUMBLING NOISE AND HEAVY VIBRATION FELT IN CABIN.   RAN NUMEROUS DIAGNOSTIC TESTS ON LT ENGINE.  NO ENGINE PROBLEM NOTED.  DURING DRY MOTORING, AIR SURGES THROUGH ENG CORE,   SIMILAR TO PREVIOUS APU SURGE CONTROL VALVE FAULT, ACCOMPLISHED NR 2 ENG START.  ACCOMPLISHED DUAL ENG START FROM OUTSIDE AIR SOURCE, UNABLE TO DUPLICATE PROBLEM.   ALL OPS NORMAL.
